Get your Health question answered in 3 easy steps

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My mom has high BP and dizziness, please help

My mom has high blood pressure and has been complaining of dizziness for two weeks. What should we do to help? she is on medication but it does not seem to make any difference. she also doesn t have diabetes or other complications.
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
She does need to see a doctor to find the reason for feeling dizzy. It's unpleasant, scary and can be dangerous - she could fall and hurt herself. Some medications for hypertension can make people feel dizzy.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Last June, my now 71-year-old mom became disillusioned and didn t know where she was. She was talking out of her head , too, not making any sense. A Cat scan showed nothing. Now, she is continually dizzy and has pressure in her head all the time. Her doctor contributed it to high blood pressure. He claims it to be Accelerated hypertension, and has been treating it as such. No meds are helping. She is still dizzy all the time and the pressure is still there. All the doctor does is keep switching meds to see what works . I m fearful of a tumor. She s been in and out of the ER so many times, and no one or nothing is helping. I would appreciate your advice.

doctor1 MD

hi, my blood pressure has been high today, but tonight it is still 136 over 93 on average, but my head is very dizzy and I feel very weak. I have not been able to think clearly all day. I am taking high blood pressure meds. Should I seek medical help?

doctor1 MD

im 26/m..feeling dizzy for the past 2 weeks..hypertensive...known smoker..occasional drinker...now my eyelids getting stuck..n red when i getup morning..what u think i hv...plz do help me...n im not in b.p medication..as no doc is giving me a proper drug..either has side-effects..or doesnt bring my b.p down..(170/110)

Recent questions on  Diabetes

doctor1 MD

Hello,My grandfather is a diabetic for the last 32 years. He has 72 years now. He has undergone a bypass surgery in the year 2000. Recently he has been diagnosed of having kidney disorder.latest tests have revealed the following:Albumin 495 in urine Kreatine 1.5 Can you please suggest the steps that we should be taking?Can health supplements like vitamin B1 help?

doctor1 MD

Hi, i m 46 years old, have diabetes type 2 . I recently spent about 4 hours in the sun on vacation. the next day my husband and I had dark discoloration between our fingers. His has gone away, mine has not, it is also on my legs. It s not raised, nor does it hurt or itch, any idea what it could be ? I m concerned of it spreading....thanks

doctor1 MD

I have been taking pravastatin for about a month in a hlaf. Last week I woke up with a big bald spot on my head. I take metformin and glipizide for diabetes. I ama male 45 yrs of age and weigh 185 lbs. I have been taking the diabetes meds for about 14 months now. Will any of these meds make my hair fall out?

doctor1 MD

hI, i'M A WHITE MALE, 58, 5' 11", 170 IN PRETTY GOOD HEALTH with the exception of diabetes type 2 which was diagnosed about 5 years ago. I take metformin twice daily and sugar has been stable since diagnosis. My problem is getting and maintaining erections. I've tried the viagra & cialis pills which help only mildly. Any ideas?

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.